Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 105, NWS Birmingham, AL

September 26, 2009Lamar County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 26, 2009, 10:05 AM CDT for Lamar County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2009, 10:05 AM CDT (15:05 UTC)
Expired
Sep 26, 2009, 1:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1993 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 261505
FFWBMX
ALC075-261800-
/O.NEW.KBMX.FF.W.0105.090926T1505Z-090926T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CDT SAT SEP 26 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT...

* UNTIL 100 PM CDT

* AT 1004 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR
  COUNTY AIRPORT...CREWS...BLOOMING GROVE AND BEDFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827

$$

KSL
2 follow-up statements
000 
WGUS74 KBMX 261628
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1128 AM CDT SAT SEP 26 2009

ALC075-261800-
/O.CON.KBMX.FF.W.0105.000000T0000Z-090926T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR AL-
1128 AM CDT SAT SEP 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR LAMAR
COUNTY...

AT 1124 AM CDT...LIGHT TO MODERATE RAINFALL WAS CONTINUING TO OCCUR 
OVER ALL OF LAMAR COUNTY. THIS WILL ACT TO AGGRAVATE THE ONGOING 
FLASH FLOOD CONDITIONS OVER THE COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERNON...
SULLIGENT...LAMAR COUNTY AIRPORT...CREWS...BLOOMING GROVE AND BEDFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827

$$
000 
WGUS74 KBMX 261801
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT SAT SEP 26 2009

ALC075-261808-
/O.EXP.KBMX.FF.W.0105.000000T0000Z-090926T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR AL-
101 PM CDT SAT SEP 26 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAMAR COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS LAMAR COUNTY. 

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:19 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Sep 26, 7:19 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 AM CDT SAT SEP 26 2009

.DISCUSSION...

AS ADVERTISED THE STRONG COLD CORE LOW PRESSURE OVER THE CENTRAL
PLAINS IS CURRENTLY STARTING TO ACCELERATE EASTWARD AS SEEN IN THE
LATEST IR/WV SATELLITE IMAGERY. THE HEIGHT FALLS AND DIFFLUENCE
ALOFT IT PRESENTS OUT AHEAD OF IT WILL GENERATE A DECENT COLD
FRONTAL BOUNDARY THAT WILL MOVE FROM NORTHWEST TO SOUTHEAST ACROSS
CENTRAL ALABAMA LATER TODAY WITH PLENTY OF SHOWERS AND THUNDERSTORMS
TO FOR MOST AREAS. BEYOND THIS FRONTAL PASSAGE...THE FORECAST MERELY
BECOMES ONE OF TEMPERATURE AS HIGHS AND LOWS WILL BE SOME 10 TO 15
DEGREES LOWER OVER THE COMING WEEK AS YET ANOTHER COLD FRONT PASSES
THROUGH THE AREA ON MONDAY.

FOR TODAY...EXPECT THE FRONTAL PRECIPITATION TO BE ON OUR
NORTHWESTERN DOORSTEP RIGHT AROUND SUNRISE. AM GROWING MORE
CONCERNED ABOUT THE SATURATED AIRMASS THAT LAYS IN WAIT IN THE
PREFRONTAL ENVIRONMENT. THE MODELS AND LATEST UPPER AIR SOUNDINGS
INDICATE COLUMN PW VALUES WILL BE WELL IN EXCESS OF 2 INCHES..SOME
AS HIGH AS 2.35 INCHES...WHICH IS A TROUBLING FORETHOUGHT OF THE
POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. WITH THAT IN
MIND...WILL INTRODUCE A FLASH FLOOD WATCH ACROSS A GOOD PORTION OF
THE CWA UNTIL THE FRONT PASSES. STILL...I AM JUST A BIT ON THE
SKEPTICAL SIDE AS I STILL WONDER HOW WIDESPREAD THE PROBLEM WILL
BE. THE MAIN THREATS CAN BE REALIZED IF THE FORWARD SPEED IS
SLOW...OBVIOUSLY THE INTENSITY OF THE CONVECTION...AND THE
POSSIBILITY OF TRAINING CELLS ALONG AND AHEAD OF THE BOUNDARY.
WITH THE FLASH FLOOD GUIDANCE STILL LOW...BUT UP A BIT FROM MID
WEEK...WOULD HAVE TO CONSIDER THAT THERE WILL BE ISOLATED PROBLEMS
TO SAY THE LEAST.

THERE IS ALSO THE CONSIDERATION OF A WEDGE BOUNDARY AND POSSIBLE
WEAK SURFACE LOW THAT COULD GET ITS ACT TOGETHER ACROSS THE EAST
AND SOUTHEASTERN COUNTIES. IF THERE COULD BE SOME LIMITED
INSTABILITY GENERATED FROM SURFACE HEATING...A STRONG TO POSSIBLY
ISOLATED SEVERE WIND THREAT COULD BE IN THE CARDS LATER THIS
AFTERNOON WITH THE MORE ROBUST CONVECTION. I WILL BE THE FIRST TO
ADMIT THAT THE UPPER FLOW AND MOIST ADIABATIC UPPER LAPSE RATES
ARE NOT HELPFUL TO GET THE UPDRAFTS NEEDED OT PRODUCE A MAJOR
THREAT...BUT WITH SOME SURFACE INSTABILITY...THE MENTIONED FACTORS
COULD BE OVERCOME. WITH THAT THOUGHT IN MIND...WILL ALSO KEEP THE
IDEA OF A STRONG STORM OR TWO IN THE EAST AND SOUTHEAST AS THE
FRONTAL BOUNDARY INTERSECTS THIS REGION.

BEYOND TODAY...THE FRONT WILL EXIT STAGE RIGHT DURING THE
OVERNIGHT AND WITH ANOTHER DRY COLD FRONT ON MONDAY...TEMPS AND
DEWPOINTS WILL HAVE THE FIRST FALL FEEL FOR THE REMAINDER OF THE
WEEK. I AM STILL WATCHING THE NEXT FRONT OVER THE COMING
WEEKEND...BUT WILL HAVE TIME TO SORT OUT THE DETAILS DURING THE
QUIET WEEK AHEAD.

17/KLAWS

&&

.AVIATION...12Z TAF DISCUSSION.

FEEL PRETTY CONFIDENT THAT ALL SITES WILL SEE RAIN TODAY AT SOME
POINT. THUNDERSTORMS WILL ALSO BE A PROBLEM THROUGH OUT THE DAY.
CEILINGS WILL RUN LOW...OR AT LEAST MVFR. IT COULD BRIEFLY DROP
LOWER THAN THAT DURING A HEAVY RAIN STORM.

DRIER CONDITIONS WILL BEGIN AFTER 00Z AS A FRONT BEGINS TO MOVE
THROUGH FROM THE NORTHWEST. TIMING ON WHEN ALL OF THIS WILL CLEAR
WILL DEPEND ON HOW FAST THE FRONT MOVES. FEEL PRETTY CONFIDENT THAT
AT LEAST THE NORTHERN TAF WILL SEE THE RAIN END BETWEEN 00Z AND
03Z.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHWESTERN SECTIONS OF
THE CWA FROM 10 AM UNTIL 7 PM SATURDAY.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE EASTERN SECTIONS OF THE CWA
FROM 10 AM SATURDAY UNTIL 1 AM SUNDAY.

&&
Hazardous weather outlook, Sep 26, 10:00 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 AM CDT SAT SEP 26 2009

ALZ011>015-017>050-271500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1000 AM CDT SAT SEP 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD HEAVY RAIN IS EXPECTED FROM 10 AM SATURDAY THROUGH 1 AM
SUNDAY AS A STRONG COLD FRONT MOVES ACROSS CENTRAL ALABAMA. RAINFALL
AMOUNTS FROM ONE TO TWO INCHES ARE LIKELY ALONG AND AHEAD OF THE
FRONT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLASH FLOODING WILL BE
POSSIBLE MAINLY ALONG AND NORTHEAST OF A LINE FROM PICKENSVILLE TO
PHENIX CITY.

THUNDERSTORMS WITH STRONG WIND GUSTS TO 50 MPH ARE POSSIBLE
AREA WIDE TODAY FROM NOON UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY LATER THIS AFTERNOON AND EVENING.

12/SIRMON

In the hours before

Special weather statement, Sep 26, 5:36 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT SAT SEP 26 2009

ALZ022-261100-
PICKENS-
536 AM CDT SAT SEP 26 2009

...SIGNIFICANT WEATHER ALERT FOR PICKENS COUNTY UNTIL 600 AM CDT...

AT 534 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF MEMPHIS...OR 12 MILES SOUTHWEST OF
ALICEVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MEMPHIS.
  GEORGE DOWNER AIRPORT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Special weather statement, Sep 26, 6:23 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CDT SAT SEP 26 2009

ALZ022-023-261215-
PICKENS-TUSCALOOSA-
623 AM CDT SAT SEP 26 2009

...SIGNIFICANT WEATHER ALERT FOR PICKENS AND TUSCALOOSA COUNTIES
UNTIL 715 AM CDT...

AT 622 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF ALICEVILLE...MOVING NORTHEAST AT 20
MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DILLBURG.
  CARROLLTON.
  PIONEER.
  GORDO.
  ELROD.
  ECHOLA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Special weather statement, Sep 26, 7:49 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 AM CDT SAT SEP 26 2009

ALZ023-261315-
TUSCALOOSA-
749 AM CDT SAT SEP 26 2009

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 815 AM
CDT...

AT 748 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF HOLT...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LAKE NICOL PARK.
  BANKHEAD LOCK AND DAM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Local storm report, Sep 26, 8:08 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CDT SAT SEP 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             1 NNE SIPSEY RIVER      33.28N 87.76W
09/26/2009  E0.75 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            REPORTED AT MILE MARKER 35 ON U.S. HIGHWAY 82 WEST NEAR
            SIPSEY SWAMP.

&&

GGOGGINS
Special weather statement, Sep 26, 8:09 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
809 AM CDT SAT SEP 26 2009

ALZ015-024-261415-
JEFFERSON-WALKER-
809 AM CDT SAT SEP 26 2009

...SIGNIFICANT WEATHER ALERT FOR JEFFERSON AND WALKER COUNTIES UNTIL
915 AM CDT...

AT 808 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR BULL CITY...OR 17 MILES WEST OF HUEYTOWN...MOVING
NORTHEAST AT 25 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LITTLE SHOAL.
  OAK GROVE.
  HUEYTOWN.
  BIRMINGHAMPORT.
  FAIRFIELD.
  MAYTOWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Sep 26, 9:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
910 AM CDT SAT SEP 26 2009

ALZ012-261515-
LAMAR-
910 AM CDT SAT SEP 26 2009

...SIGNIFICANT WEATHER ALERT FOR LAMAR COUNTY UNTIL 1015 AM CDT...

AT 908 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR COLUMBUS AFB...MOVING NORTHEAST AT 25 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MELBORNE.
  STAR.
  BEDFORD.
  VERNON.
  BLOOMING GROVE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 4:15 AM CDTFlash Flood WatchBMXBarbour, Bibb, Blount, Bullock, Calhoun, Chambers and 24 more16 hr
Sep 26, 6:56 AM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa49 min
Sep 26, 8:33 AM CDTSevere Thunderstorm WarningBMXJefferson21 min
Sep 26, 9:25 AM CDTAreal Flood AdvisoryBMXLamar3 hr
Sep 26, 9:35 AM CDTAreal Flood AdvisoryBMXWalker115 min
Sep 26, 10:17 AM CDTAreal Flood AdvisoryBMXFayette118 min
Sep 26, 11:15 AM CDTFlash Flood WarningBMXWalker3 hr
Sep 26, 12:24 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Sep 26, 12:47 PM CDTAreal Flood AdvisoryBMXShelby118 min
Sep 26, 1:42 PM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega2 hr
Sep 26, 1:55 PM CDTFlash Flood WarningBMXCalhoun78 min
Sep 26, 2:30 PM CDTAreal Flood AdvisoryBMXClay3 hr

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.